# SDR YENA2023032700282

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N2002J
- Make and model: Airbus A321-271N
- Aircraft serial: 08823
- Aircraft time: 11,325 hours, 3,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 162940
- Condition: Failed
- Location: 12wl
- Part time: 11,325 hours, 3,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#356, PLS-JFK. 'FOUND EPSU FAULTING THRU MCDU AND AT ACTUAL EPSU; R/R EPSU AT 12WL IAW AMM REF 33-51-38. THE OPS CHECK IS GOOD. OK FOR CONTINUED SERVICE.'
